Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 3, NWS Miami, FL

April 10, 2018Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 10, 2018, 3:43 PM EDT for Palm Beach County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2018, 3:43 PM EDT (19:43 UTC)
Expired
Apr 10, 2018, 4:15 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 109 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS52 KMFL 101943
SVRMFL
FLC099-102015-
/O.NEW.KMFL.SV.W.0003.180410T1943Z-180410T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
343 PM EDT TUE APR 10 2018

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Palm Beach County in southeastern Florida...

* Until 415 PM EDT.

* At 343 PM EDT, a severe thunderstorm was located over Greenacres,
  or near Lake Worth, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Delray Beach, Lake Worth and Palm
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2650 8018 2663 8020 2668 8004 2648 8004
TIME...MOT...LOC 1943Z 305DEG 24KT 2662 8014 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

AR
1 follow-up statement
593 
WWUS52 KMFL 102012
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
412 PM EDT TUE APR 10 2018

FLC099-102022-
/O.EXP.KMFL.SV.W.0003.000000T0000Z-180410T2015Z/
Palm Beach FL-
412 PM EDT TUE APR 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 415 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2650 8018 2663 8020 2668 8004 2648 8004
TIME...MOT...LOC 2012Z 305DEG 24KT 2651 7997 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:03 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 10, 2:03 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Miami FL
203 PM EDT Tue Apr 10 2018

.AVIATION...
South southeast winds will remain around 11-13 KT along the
immediate east coast metro over the next few hours, affecting
most of the east coast TAF sites. VCTS conds appear likely to
keep developing over TAF sites from KMIA to KPBI. Some of the
storms could produce brief gusty winds and lower vis below 3sm
with heavy rainfall at times. Winds will weaken and veer
southwesterly overnight, veering northwest, then northerly by
early tomorrow. The chance for showers will continue through the
night for mainly the east coast TAF sites.

&&

.PREV DISCUSSION... /issued 1225 PM EDT Tue Apr 10 2018/

UPDATE...
Water vapor imagery loop shows a robust line of convection
stretching from the eastern Gulf of Mexico and across the central
Florida peninsula. The line was slowly sagging southward. The 12Z
MFL sounding indicated veering winds with height...southerly at
the surface and westerly above 850 mb. This flow pattern continues
to usher in low level moisture, with satellite derived PWAT
already up to 1.5" over nearly the whole CWA. Similar to the past
several days, short range models show convergence along the far
east coast of Palm Beach and Broward counties. This is where
models prog convection to fire later this afternoon. Increased
instability from the southward pressing front, along with this
coastal breeze convergence, will lead to the possibility of
strong, or even some severe storms in Palm Beach County this
afternoon and into this evening. Isolated episodes of 1 inch hail,
wind gusts up to 60 mph, and heavy rain could accompany these
storms. In the update, focused coverage of PoPs along the east
coast and increased into the likely category over eastern portions
of West Palm Beach County. Otherwise, all else looked on track.

PREV DISCUSSION... /issued 914 AM EDT Tue Apr 10 2018/

DISCUSSION...
A frontal boundary lingers over northern portions of the state this
morning with convection over north and central Florida.
Southwesterly flow will continue today, which will act to once again
keep the east coast sea breeze pinned closer to the coast. This
should allow today's convection to develop later in the day with
showers and thunderstorms focused over eastern portions of the
peninsula. The Storm Prediction Center has the northeastern portions
of the forecast area (mainly Lake Okeechobee and Palm Beach County)
within the marginal risk of severe weather for today. Gusty winds,
heavy rain, lightning, and hail cannot be ruled out with the
stronger storms today.

A mid-level trough will dig into the state by Wednesday, allowing
the front to begin progressing back south and east across the
peninsula of Florida. Cannot rule out showers and potentially a
thunderstorm with the frontal passage, but convection should be
trending downward as the front weakens while crossing the area
Wednesday.

Behind the front, relatively drier conditions will push over the
region on Thursday. Atlantic surface high pressure will once again
build into the region from just east of the Atlantic seaboard of the
United States. This drier pattern will persist into the weekend
before the next frontal system pushes across the country. The next
front will move into the region on Sunday with a passage through
South Florida late Sunday into early Monday. There is some
divergence in the solutions presented by guidance with a more
progressive GFS showing an earlier frontal passage while the slower
ECMWF keeps the front lingering into early next week to close out
the extended forecast period. This front does look to pack a better
punch with showers and thunderstorms possible.

MARINE...
Conditions over the waters, particularly in the Atlantic, may begin
to deteriorate later today into tonight as the front passes through.
Behind the front, winds will increase to advisory criteria over the
Atlantic waters. Conditions will improve late in the week before the
next front comes through during the weekend with increasing winds
and seas.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  70  79  69  81 /  50  50  20  10
Fort Lauderdale  72  81  71  82 /  20  50  20  10
Miami            72  83  70  83 /  20  40  20  10
Naples           70  83  64  85 /  40  30   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 5 AM Wednesday to 2 AM EDT Friday for
     AMZ630-650-651-670-671.

GM...None.
&&

UPDATE...27/JT
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...27/JT
Hazardous weather outlook, Apr 10, 3:30 PM EDT, 13 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
330 PM EDT Tue Apr 10 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
330 PM EDT Tue Apr 10 2018

...MARGINAL RISK OF SEVERE THUNDERSTORMS PALM BEACH COUNTY...
...STRONG THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE TO BROWARD REGION...
...MODERATE RISK OF RIP CURRENTS PALM BEACH COUNTY BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: There is a moderate risk of rip currents on Palm
Beach County beaches.

Thunderstorms: Scattered thunderstorms are possible this afternoon,
especially over Palm Beach County. Frequent cloud to ground lightning
is the primary threat, but some thunderstorms may become strong and
produce gusty winds and perhaps small hail. There is a marginal risk
of severe thunderstorms over the Lake Okeechobee region.

Waterspouts: Waterspouts are possible in thunderstorms on Lake
Okeechobee and Atlantic waters off Palm Beach County.

Wind: Strong thunderstorms are possible this afternoon over
northeast portions of South Florida, with wind gusts in excess of 50
mph. There is a marginal risk of severe thunderstorms over the Lake
Okeechobee region, where some thunderstorms could produce damaging
60 mph wind gusts. However strong wind gusts are also possible
elsewhere across portions of Broward.

Hail: The strongest thunderstorms this afternoon across the Lake
Okeechobee, Palm Beach, and Broward region could also produce at
least small hail. There is a marginal risk of severe thunderstorms
over the Lake Okeechobee region, where some thunderstorms could
produce hail up to the size of quarters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a chance of thunderstorms over eastern sections of South
Florida Wednesday, mainly early in the day. Cloud to ground lightning
is the primary threat. Additional thunderstorms are possible this
weekend and Monday.

Hazardous marine conditions due to gusty northerly winds are possible
on Atlantic waters Wednesday, and a Small Craft Advisory may be
necessary. Additional hazardous conditions are possible late Saturday
through Monday. An enhanced risk of rip currents may exist on
Atlantic beaches for the rest of the week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind and hail to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 10, 1:40 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
140 PM EDT TUE APR 10 2018

FLZ063-066-101830-
Hendry FL-Glades FL-
140 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 230 PM EDT...

* At 136 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Basinger to 10 miles north of Muse. Movement was east at 30 mph.
  Observations from Lake Placid reported winds around 50 mph with
  this line of thunderstorms.

* Winds in excess of 45 mph and funnel clouds will be possible with
  these storms.

* Locations impacted include...
  Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton Seminole
  Reservation, Ortona, Muse, Indian Prairie Canal Mouth and Lake
  Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2715 8086 2698 8093 2695 8100 2689 8100
      2688 8096 2678 8100 2677 8155 2703 8156
      2703 8127 2712 8127 2712 8117 2721 8117
      2721 8094
TIME...MOT...LOC 1736Z 266DEG 28KT 2743 8104 2698 8155

AR
Special weather statement, Apr 10, 2:24 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Miami FL
224 PM EDT TUE APR 10 2018

FLZ063-066-101930-
Hendry FL-Glades FL-
224 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 330 PM EDT...

* At 224 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Buckhead Ridge to near Muse. Movement was east at 15 mph.

* Small hail and winds in excess of 45 mph will be possible with
  these storms.

* Locations impacted include...
  Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton Seminole
  Reservation, Ortona, Muse, Lake Hicpochee and Okee Tantie
  Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
      2716 8086 2715 8085 2699 8103 2678 8100
      2677 8155 2703 8156 2703 8127 2712 8127
      2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1824Z 271DEG 14KT 2719 8090 2690 8154

AR
Special weather statement, Apr 10, 2:25 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
225 PM EDT TUE APR 10 2018

FLZ068-072-168-172-101915-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metro Palm Beach County FL-
225 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWARD COUNTY UNTIL
315 PM EDT...

* At 225 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Hillsboro
  Beach to Palm Aire. Movement was east at 15 mph.

* Small hail and wind gusts up to 50 mph will be possible with these
  storms.

* Locations impacted include...
  Fort Lauderdale, Pompano Beach, Boca Raton, Deerfield Beach,
  Margate, Lighthouse Point, Lauderdale-By-The-Sea, Coconut Creek,
  Oakland Park, North Lauderdale, Hillsboro Beach, Sea Ranch Lakes,
  Palm Aire, Broadview-Pompano Park, Boca Del Mar, North Pompano
  Beach, Terra Mar, Pompano Beach Airport and North Andrews Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2638 7995 2618 8004 2621 8024 2637 8010
TIME...MOT...LOC 1825Z 289DEG 11KT 2630 8008 2623 8018

ALM
Special weather statement, Apr 10, 2:53 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT TUE APR 10 2018

FLZ071-072-172-101945-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
253 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWARD COUNTY UNTIL 345
PM EDT...

* At 253 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Sawgrass Mills Mall, or near
  Davie, moving northeast at 10 mph.

* Dime size hail and wind gusts of 50 to 55 mph will be possible with
  this storm.

* Locations impacted include...
  Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
  Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston, Coconut
  Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania
  Beach, Cooper City, Wilton Manors, Lazy Lake and Broadview-Pompano
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2604 8040 2620 8043 2630 8020 2605 8009
TIME...MOT...LOC 1853Z 237DEG 8KT 2613 8034

ALM
Special weather statement, Apr 10, 3:04 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
304 PM EDT TUE APR 10 2018

FLZ067-068-168-102000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
304 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...

* At 302 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles northwest of Lion Country
  Safari Park, or 11 miles south of Indiantown, moving east at 60
  mph. Additional cells are propagating southeastward towards the
  West Palm Beach metro areas.

* Small hail and wind gusts of 50 to 55 mph will be possible with
  this storm.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
  Worth, Riviera Beach, Belle Glade, Palm Beach, Tequesta, Juno
  Beach, Greenacres, Royal Palm Beach, Palm Springs, North Palm
  Beach, Lake Park, Haverhill, Cloud Lake, Palm Beach International
  Airport, Port Of Palm Beach and Golden Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2664 8003 2663 8066 2684 8058 2696 8059
      2696 8008 2690 8004
TIME...MOT...LOC 1902Z 258DEG 51KT 2686 8043

AR
Special weather statement, Apr 10, 3:23 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
323 PM EDT TUE APR 10 2018

FLZ067-068-071-072-168-172-102030-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
323 PM EDT TUE APR 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHEASTERN PALM
BEACH COUNTIES UNTIL 430 PM EDT...

* At 323 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Wellington to near Mission Bay to near Intersection I-75 And U.S.
  27. Movement was east at 20 mph.

* Small hail and wind gusts of 50 to 55 mph will be possible with
  these storms.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
  Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton
  Beach, Delray Beach, Tamarac, Wellington, Margate, Lake Worth,
  Belle Glade, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea
  and Highland Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2671 8003 2617 8003 2603 8072 2667 8065
TIME...MOT...LOC 1923Z 257DEG 16KT 2663 8022 2641 8027 2622 8043

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:56 AM EDTSmall Craft AdvisoryMFL60 hr
Apr 10, 1:40 PM EDTSpecial Weather StatementMFLGlades50 min
Apr 10, 2:06 PM EDTSpecial Marine WarningMFL54 min
Apr 10, 2:20 PM EDTSpecial Marine WarningMFL85 min
Apr 10, 2:24 PM EDTSpecial Weather StatementMFLGlades66 min
Apr 10, 2:25 PM EDTSpecial Weather StatementMFLBroward50 min
Apr 10, 2:53 PM EDTSpecial Weather StatementMFLBroward52 min
Apr 10, 2:56 PM EDTSpecial Marine WarningMFL49 min
Apr 10, 3:02 PM EDTSpecial Marine WarningMFL88 min
Apr 10, 3:04 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Apr 10, 3:23 PM EDTSpecial Weather StatementMFLBroward, Palm Beach67 min
Apr 10, 3:36 PM EDTTornado Warning Tornado observedMFLBroward24 min
Apr 10, 3:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 3:51 PM EDTSpecial Marine WarningMFL39 min
Apr 10, 3:58 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 10, 4:17 PM EDTSpecial Weather StatementMFLBroward58 min
Apr 10, 4:25 PM EDTSpecial Marine WarningMFL2 hr
Apr 10, 4:30 PM EDTTornado Warning Tornado observedMFLBroward11 min
Apr 10, 4:36 PM EDTSevere Thunderstorm WarningMFLBroward24 min
Apr 10, 5:05 PM EDTSpecial Weather StatementMFLMiami-Dade55 min
Apr 10, 5:37 PM EDTSpecial Marine WarningMFL23 min
Apr 10, 6:14 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.